Unbearable Headache Accompanied By Vomiting After A Head Impact?
Good afternoon, at this time I feel a tremendous headache. In 2012 I had head surgery due to a blood clot in my head. A week ago I was hit quite hard in the head and vomited. Because I use BPJS, I am still waiting in line for the ct scan. What can I do and what medication can I take to reduce the pain?
Good afternoon, thank you for asking at HealthReplies.com. Unbearable headaches can occur for many reasons, including:
Thunderclap headache, which can occur because of:
Blood vessels in the brain that are blocked, ruptured or torn
Inflammation of blood vessels
Brain tumor or cancer
So it is true, if the pain is very severe, a CT scan of the head must be done to rule out abnormalities in the brain. Without these investigations, treatment cannot be started because each of the above possibilities has a different treatment. Besides that, the pain medication we can recommend is only over-the-counter pain medications, and usually over-the-counter pain medications can only help with mild to moderate pain intensity, even though if you say it's unbearable, it should be in the moderate - severe category.
Therefore, our advice is that you should look for other health care facilities that are not queuing for a CT scan so that treatment can be immediately administered, or if this is not possible for one reason or another, consult a neurologist on this issue, and if so, a neurologist should be. You have also provided you with strong anti-pain drugs to take while waiting in line. Even if it has not been given, or has been given but not strong enough, control it again with your neurologist and tell him that you need a stronger one for your pain. Meanwhile, what we can suggest is to limit activities, play less on gadgets, especially in poor lighting conditions, don't think too hard, and avoid stress. Get well soon.
That's all, hope it helps.
dr. Amadeo D. Basfiansa